TU Darmstadt / ULB / TUbiblio

A four-vertex theorem for space curves

Heil, Erhard (1999):
A four-vertex theorem for space curves.
10, In: Mathematica Pannonica, pp. 123-132, [Article]

Item Type: Article
Erschienen: 1999
Creators: Heil, Erhard
Title: A four-vertex theorem for space curves
Language: English
Journal or Publication Title: Mathematica Pannonica
Volume: 10
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 15:59
Additional Information:

Ersch. ebenf. als: Techn. Hochschule Darmstadt, FB Mathematik: Preprint; 1961 (1998)

License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item